# SDR ASAA2014081808882

- Difficulty date: August 18, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 23,247 hours, 7,103 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6129
- Condition: Failed
- Location: Fuel Quantity
- Part time: 23,249 hours, 7,104 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED NR 1 TANK WING REFUEL INDICATOR BLANK. COCKPIT INDICATORS OK. ACFT GROUNDED.  R & R REFUEL QUANTITY INDICATOR, IAW AMM 28-41-61. INDICATOR OPS CHECKED NORMAL.
